# SDR USAA2011090100010

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,252 hours, 19,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR EXIT LIGHT LENS (AFT MID DOOR FRAME LEVEL) FELL OFF, LENS CLIP EARS BROKEN.  REMOVED AND REPLACED LENS.  OPS CHECKED GOOD.
